# SDR USAA991038

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 58.750
- Part time: 44,133 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON VISIT, FOUND TWO CRACKS .5 INCH LENGTH IN SKIN AT STATION 58.750 LEFT, 5TH AND 6TH RIVETS BELOW FLOOR LINE.  INSTALLED DOUBLER PER SRM 53-01, FIG 4.  (M)
